# SDR RAIA00107017

- Difficulty date: July 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145053
- Aircraft time: 7,620 hours, 6,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING BLOCK INSPECTION MAINTENANCE FOUND CORROSION AFT OF FUSELAGE FRAME 18 AT RIGHT BL 18.  MAINTENANCE REMOVED CORROSION FROM AFT OF FUSELAGE FRAME 18 AT RIGHT BL 18 IAW EMB 145 CPM.
